# SDR ASAA2023101845726

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 42,502 hours, 12,256 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827300, FOUND FAULT MSG 73-31712 ON #2 ENG. GROUNDED - YES. ACCOMPLISHED FIM TASK 73-28 TASK 801. #2 ENG BITE EEC TESTED GOOD W/O FAULTS. POSSIBLE INTERMITTENT FAULT.
